# SDR ASAA12711367

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 43,013 hours, 19,369 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut
- Condition: Loose
- Location: R2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW HARD TO CLOSE.  FOUND JAMB NUTS LOOSE ON LOWER CONTROL ROD.  ADJ AND TIGHTENED JAMB NUTS ON LOWER CONTROL ROD REF CMM 56-10-02 PG 702.  ADJUSTED F/O SLIDER WINDOW PER AMM 56-12-11-820-801, OPS CHECKED GOOD.
